# SDR SIMA20170513002

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 35,150 hours, 25,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 2 CEILING EMERGENCY LIGHTS INOPERATIVE. NR 5 & 6 NOT ILLUMINATED WHEN EMERGENCY LIGHT SWITCH IS ON.  SWAPPED EMERGENCY LIGHTS 3 & 4 WITH 5 & 6 IAW AMM 33-51-09, LIGHTS 1-4 OPS CHECKED GOOD,  LIGHTS FIVE AND SIX STILL BAD. REPAIRED THE  CONNECTOR J360 IAW ESPM 20-33-00.  OPS CHECKED GOOD.
